# SDR AALA202011159009

- Difficulty date: November 14, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 22,373 hours, 8,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 161776
- Condition: Faulted
- Location: Emergency Lights
- Part time: 702 hours, 287 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY POWER SUPPLY UNIT (15WL) FAULT.  REMOVED & REPLACED 15WL EMERGENCY POWER SUPPLY UNIT, PER AMM TASK 33-51-38-000-001-A.  OPERATIONS CHECKS NORMAL.
